# SDR 2008UALA00802

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 56,041 hours, 6,782 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3A AFT EEL LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
